X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (6497) 6497
Publication (354) 354
Book / eBook (178) 178
Book Review (90) 90
Newspaper Article (90) 90
Book Chapter (89) 89
Magazine Article (67) 67
Conference Proceeding (49) 49
Dissertation (43) 43
Web Resource (39) 39
Government Document (29) 29
Paper (17) 17
Trade Publication Article (5) 5
Transcript (5) 5
Data Set (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4715) 4715
mathematics, applied (1923) 1923
hardy space (1373) 1373
analysis (929) 929
hardy spaces (898) 898
operators (831) 831
mathematics, general (822) 822
hardy-spaces (762) 762
inequalities (541) 541
hardy, thomas (502) 502
mathematical analysis (464) 464
boundedness (452) 452
hardy (430) 430
english literature (407) 407
functional analysis (385) 385
spaces (345) 345
bmo (326) 326
applications of mathematics (324) 324
1800-1899 (291) 291
interpolation (289) 289
authors (283) 283
nineteenth century (283) 283
mathematical functions (262) 262
hardy inequality (253) 253
atomic decomposition (248) 248
applied mathematics (240) 240
fourier analysis (224) 224
42b30 (222) 222
42b25 (218) 218
algebra (218) 218
commutators (218) 218
classical analysis and odes (214) 214
42b20 (209) 209
42b35 (208) 208
composition operator (208) 208
operator theory (205) 205
analytic functions (194) 194
bergman spaces (189) 189
mathematical theorems (189) 189
integrals (188) 188
theorems (173) 173
commutator (171) 171
theorem (171) 171
bergman space (168) 168
partial differential equations (163) 163
mathematics - functional analysis (159) 159
novel (154) 154
inequality (150) 150
equations (147) 147
compactness (146) 146
geometry (144) 144
research (139) 139
multipliers (138) 138
poetry (138) 138
unit ball (137) 137
abstract harmonic analysis (136) 136
studies (136) 136
constants (135) 135
existence (133) 133
regularity (132) 132
singular-integrals (132) 132
duality (130) 130
atom (129) 129
matematik (129) 129
domains (128) 128
complex variables (123) 123
decomposition (123) 123
approximation (122) 122
natural sciences (121) 121
naturvetenskap (121) 121
hardy operator (120) 120
analytic-functions (119) 119
mathematical inequalities (118) 118
weights (117) 117
46e30 (115) 115
maximal operator (115) 115
variables (114) 114
mathematics - analysis of pdes (113) 113
47b38 (111) 111
composition operators (110) 110
hardy inequalities (108) 108
hardy's inequality (108) 108
analysis of pdes (107) 107
approximations and expansions (103) 103
dirichlet problem (103) 103
norm inequalities (103) 103
weighted composition operator (101) 101
h-1 (99) 99
riesz transforms (99) 99
sobolev spaces (99) 99
variable exponent (99) 99
maximal function (96) 96
polynomials (95) 95
mathematics - classical analysis and odes (92) 92
riesz transform (91) 91
carleson measures (88) 88
operator (87) 87
maximal functions (86) 86
toeplitz operator (86) 86
kernels (85) 85
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (45) 45
Online Resources - Online (36) 36
Gerstein Science - Stacks (27) 27
Robarts - Stacks (23) 23
Collection Dvlpm't (Acquisitions) - Vendor file (11) 11
Victoria University E.J. Pratt - Stacks (11) 11
Collection Dvlpm't (Acquisitions) - Closed Orders (4) 4
Engineering & Comp. Sci. - Stacks (4) 4
Trinity College (John W Graham) - Stacks (4) 4
UofT at Mississauga - Stacks (4) 4
UofT at Scarborough - Stacks (4) 4
Mathematical Sciences - Missing (3) 3
Architecture Landscape (Shore + Moffat) - Stacks (2) 2
Physics - Stacks (2) 2
Thomas Fisher Rare Book - Rare Book (2) 2
Mathematical Sciences - May be requested in 6-10 wks (1) 1
New College (Ivey) - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (7043) 7043
French (66) 66
Japanese (53) 53
German (50) 50
Chinese (45) 45
Spanish (8) 8
Russian (4) 4
Czech (2) 2
Portuguese (2) 2
Arabic (1) 1
Estonian (1) 1
Korean (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2014, De Gruyter studies in mathematics, ISBN 9783110281231, Volume 52., xiii, 449
Book
Mathematische Zeitschrift, ISSN 0025-5874, 06/2010, Volume 265, Issue 2, pp. 451 - 480
Let s, tau is an element of R and q is an element of (0, infinity]. We introduce Besov-type spaces. (B) over dot(p, q)(s, tau) (R-n) for p is an element of (0,... 
Calderón reproducing formula | Triebel-Lizorkin space | Embedding | φ -transform | Q space | Tent space | Lifting | Atom | Besov space | Molecule | Hardy-Hausdorff space | Hausdorff capacity | Almost diagonal operator | Dual space | phi-transform | REAL VARIABLES | Q(P) SPACES | Calderon reproducing formula | MOLECULAR DECOMPOSITIONS | MATHEMATICS | THEOREMS | TRANSFORM | MORREY SPACES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 09/2019, Volume 372, Issue 9, pp. 6677 - 6702
We study H^p spaces of Dirichlet series, called \mathcal {H}^p, for the range 0 MATHEMATICS | HARDY-SPACES
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 4/2013, Volume 23, Issue 2, pp. 895 - 932
One defines a non-homogeneous space (X,μ) as a metric space equipped with a non-doubling measure μ so that the volume of the ball with center x, radius r has... 
BMO | Non-homogeneous spaces | Calderón–Zygmund operator | Hardy spaces | Mathematics | Abstract Harmonic Analysis | 42B35 | Fourier Analysis | Convex and Discrete Geometry | 42B20 | Global Analysis and Analysis on Manifolds | Differential Geometry | Dynamical Systems and Ergodic Theory | Calderón-Zygmund operator
Journal Article
02/2019, Cambridge Studies in Advanced Mathematics, 179. Cambridge University Press, Cambridge, ISBN 9781107184541, 298
The theory of Hardy spaces is a cornerstone of modern analysis. It combines techniques from functional analysis, the theory of analytic functions and Lesbesgue... 
Complex Variables | Mathematics | Functional Analysis | Classical Analysis and ODEs
eBook
2013, 1. Aufl., Applied and Numerical Harmonic Analysis, ISBN 3034805470, 315
This book provides an accessible introduction to the theory of variable Lebesgue spaces. These spaces generalize the classical Lebesgue spaces by replacing the... 
Mathematics | Lebesgue integral | Harmonic analysis
eBook
Mathematische Nachrichten, ISSN 0025-584X, 08/2014, Volume 287, Issue 11-12, pp. 1298 - 1311
We discuss the boundedness and compactness of some integral‐type operators acting from F(p,q,s) spaces to mixed‐norm spaces on the unit ball of Cn. 
F(p,q,s) spaces | 32A37 | 32A38 | 47B38 | 46F12 | mixed‐norm spaces | 47G10 | 47B33 | Integral‐type operators | 32H02 | Mixed-norm spaces | Integral-type operators | mixed-norm spaces | BMOA | C-N | HARDY-SPACES | MATHEMATICS | BLOCH-TYPE SPACES | RIEMANN-STIELTJES OPERATORS | ZYGMUND SPACES | F(p, q, s) spaces | EXTENDED CESARO OPERATORS | COMPACTNESS | BERGMAN SPACES
Journal Article
COMPLEX ANALYSIS AND OPERATOR THEORY, ISSN 1661-8254, 07/2019, Volume 13, Issue 5, pp. 2357 - 2370
It is known that if X and Y are spaces of holomorphic functions in the unit disc D, which are between the mean Lipschitz space p 1/p, where 1 < p < 8, and the... 
Mixed norm spaces | MATHEMATICS | MATHEMATICS, APPLIED | OPERATOR | Hardy spaces | HANKEL | NORM | BERGMAN | Hilbert matrix
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2013, Volume 397, Issue 2, pp. 678 - 692
In this paper, we give new characterization of the classical Morrey space. Complementary global Morrey-type spaces are introduced. It is proved that for... 
Dual spaces | Multidimensional Hardy inequalities | Local and global Morrey-type spaces | Associate spaces | Complementary local Morrey-type spaces | MATHEMATICS | MATHEMATICS, APPLIED | BOUNDEDNESS | MAXIMAL OPERATOR
Journal Article
by Liu, K and Liu, K and Zhou, D and Zhou, D
Acta Mathematica Hungarica, ISSN 0236-5294, 2/2017, Volume 151, Issue 1, pp. 50 - 68
We characterize the dual spaces of weak martingale Hardy–Lorentz–Karamata spaces. As an application, we obtain a weak type John–Nirenberg theorem when the... 
60G46 | 60G42 | John–Nirenberg inequality | Mathematics, general | martingale | Mathematics | fractional integral | weak Hardy–Lorentz–Karamata space | dual space | MATHEMATICS | John-Nirenberg inequality | weak Hardy-Lorentz-Karamata space
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 05/2012, Volume 262, Issue 9, pp. 3665 - 3748
In the present paper we define Hardy spaces with variable exponents on Rn by the grand maximal function, and then investigate their several properties. The... 
Campanato spaces | Variable exponents | Hardy spaces | MATHEMATICS | SMOOTHNESS | MORREY SPACES | INTEGRAL-OPERATORS | RIESZ-POTENTIALS
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2015, Volume 58, Issue 2, pp. 309 - 388
Let(X,d,)be a metric measure space satisfying both the geometrically doubling and the upper doubling conditions.Let ρ∈(1,∞),0〈p≤1≤q≤∞,p≠q,γ∈[1,∞)and ∈... 
Weiss | Hardy空间 | 测度空间 | 幽门螺杆菌 | 分数次积分 | Campanato空间 | 应用 | ATB | molecular block | Campanato space | Lipschitz space | Mathematics | 30L99 | non-homogeneous metric measure space | ρ -weakly doubling measure | 42B35 | 42B30 | 42B20 | Calderón-Zygmund operator | Applications of Mathematics | atomic block | Hardy space | Non-homogeneous metric measure space | ρ-weakly doubling measure | Atomic block | Molecular block
Journal Article
by Fu, X and Yang, DC
APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, ISSN 1063-5203, 01/2018, Volume 44, Issue 1, pp. 1 - 37
Let (chi, d, mu) be a metric measure space of homogeneous type in the sense of R.R. Coifman and G. Weiss and H-at(1)(chi) be the atomic Hardy space. Via... 
MATHEMATICS, APPLIED | METRIC-SPACES | Regular wavelet | LITTLEWOOD | BOUNDEDNESS | PHYSICS, MATHEMATICAL | Spline function | Unconditional basis | Atom | HP-SPACES | Molecule | Metric measure space of homogeneous type | MAXIMAL FUNCTIONS | RD-SPACES | VARIABLES | SINGULAR-INTEGRALS | Hardy space
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 2008, Volume 2008, pp. 1 - 250
We work on RD-spaces X, namely, spaces of homogeneous type in the sense of Coifman and Weiss with the additional property that a reverse doubling property... 
MATHEMATICS, APPLIED | SOBOLEV SPACES | LIE-GROUPS | POLYNOMIAL-GROWTH | INEQUALITIES | HARDY-SPACES | QUASI-CONFORMAL MAPPINGS | CALDERON-ZYGMUND OPERATORS | HOMOGENEOUS TYPE | FINITE-TYPE | GEOMETRY
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 02/2017, Volume 272, Issue 4, pp. 1661 - 1703
We study Hardy-type inequalities associated to the quadratic form of the shifted Laplacian −ΔHN−(N−1)2/4 on the hyperbolic space HN, (N−1)2/4 being, as it is... 
Poincaré–Rellich inequalities | Improved Hardy inequalities on manifolds | Poincaré–Hardy inequalities | Hyperbolic space | MATHEMATICS | Poincare-Rellich inequalities | CONSTANTS | Poincarb-Hardy inequalities | EQUATION | L-P | RIEMANNIAN-MANIFOLDS | SCHRODINGER-OPERATORS
Journal Article
Ricerche di Matematica, ISSN 0035-5038, 12/2019, Volume 68, Issue 2, pp. 661 - 677
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 2011, Volume 2011
This paper characterizes the boundedness and compactness of the product of extended Cesaro operator and composition operator from Lipschitz space to F(p, q, s)... 
MATHEMATICS | WEIGHTED COMPOSITION OPERATORS | MATHEMATICS, APPLIED | BLOCH-TYPE SPACES | C-N | RIEMANN-STIELTJES OPERATORS | ZYGMUND SPACES | HARDY-SPACES | H-INFINITY | COMPACTNESS | BERGMAN SPACES | INTEGRAL-TYPE | Operator theory | Research | Vector spaces | Banach spaces | Inequality | Operators
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 12/2013, Volume 265, Issue 12, pp. 3204 - 3218
We investigate for which pairs b,μ the de Branges–Rovnyak space Hb is equal to the generalized Dirichlet space Dμ. 
Dirichlet space | de Branges–Rovnyak space | Hardy space | De Branges-Rovnyak space | MATHEMATICS | de Branges-Rovnyak space
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2014, Volume 63, Issue 2, pp. 447 - 493
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 6/2018, Volume 12, Issue 5, pp. 1303 - 1313
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.